MathSciNet Relay Station
MathSciNet bibliographic data
MR485471 05B99
Delsarte, P.; Goethals, J. M.; Seidel, J. J. Spherical codes and designs. Geometriae Dedicata 6 (1977), no. 3, 363–388.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement